# SDR EIAA200900128

- Difficulty date: November 24, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 91,490 hours, 96,525 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WHEN RETRACTING FLAPS, INBOARD FLAPS STOPPED AT 2 PERCENT.  WHEN ALTERNATE RETRACT WAS ATTEMPTED LJ INBOARD FLAPS DID NOT MOVE AND RESULTED IN AN ASYMMETRIC LOCKOUT.  FLAPS DISCREPANCY RECTIFIED WITH NEW INDICATOR.
